Homogenization of Periodic Finsler Metrics
Journal of convex analysis, Tome 5 (1998) no. 1, pp. 171-186
Cet article a éte moissonné depuis la source Heldermann Verlag
@article{JCA_1998_5_1_a12,
author = {M. Amar and E. Vitali},
title = {Homogenization of {Periodic} {Finsler} {Metrics}},
journal = {Journal of convex analysis},
pages = {171--186},
year = {1998},
volume = {5},
number = {1},
url = {http://geodesic.mathdoc.fr/item/JCA_1998_5_1_a12/}
}
M. Amar; E. Vitali. Homogenization of Periodic Finsler Metrics. Journal of convex analysis, Tome 5 (1998) no. 1, pp. 171-186. http://geodesic.mathdoc.fr/item/JCA_1998_5_1_a12/